Skip to main content

Derivations with values in quasi-normed bimodules of locally measurable operators

Abstract

We prove that every derivation acting on a von Neumann algebra M with values in a quasi-normed bimodule of locally measurable operators affiliated with M is necessarily inner.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    S. Albeverio, Sh. Ayupov, and K. Kudaibergenov, “Derivations on the algebra of measurable operators affiliated with type I von Neumann algebras”, J.Func.Anal. 256, 2917 (2009).

    Article  MathSciNet  MATH  Google Scholar 

  2. 2.

    Sh. A. Ayupov and K.K. Kudaybergenov, “Derivations on algebras of measurable operators,” Infin. Dimens. Anal. Quantum Probab. Relat. Top. 13, 305 (2010).

    Article  MathSciNet  MATH  Google Scholar 

  3. 3.

    A. F. Ber, V. I. Chilin, and F. A. Sukochev, “Continuity of derivations of algebras of locally measurable operators,” Integr. Equ. Oper. Theory 75, 527 (2013).

    Article  MathSciNet  MATH  Google Scholar 

  4. 4.

    A. F. Ber, V. I. Chilin, and F. A. Sukochev, “Continuous derivations on the algebra of locally measurable operators are inner,” Proc. London Math. Soc. 109, 65 (2014).

    Article  MathSciNet  MATH  Google Scholar 

  5. 5.

    A. F. Ber and F. A. Sukochev, “Commutator estimates inW*-algebras,” J.Func.Anal. 262, 537 (2012).

    Article  MathSciNet  MATH  Google Scholar 

  6. 6.

    A. M. Bikchentaev “Minimality of convergence in measure topologies on finite von Neumann algebras,” Math. Notes 75, 315 (2004).

    Article  MathSciNet  MATH  Google Scholar 

  7. 7.

    V. I. Chilin and M. A. Muratov, “Comparision of topologies on *-algebras of locally measurable operators”, Positivity 17, 111 (2013).

    Article  MathSciNet  MATH  Google Scholar 

  8. 8.

    P. G. Dodds, T. K. Dodds, and B. de Pagter, “Noncommutative Banach function spaces,” Math. Z. 201, 583 (1989).

    Article  MathSciNet  MATH  Google Scholar 

  9. 9.

    R. V. Kadison and J. R. Ringrose, Fundamentals of the Theory of Operator Algebras II, Academic Press, Orlando, 1986.

    MATH  Google Scholar 

  10. 10.

    N. J. Kalton, N. T. Peck, and J. W. Roberts, “An F-space sampler,” London Math. Soc. Lecture Notes 89, Cambridge, Cambridge Univ. Press, 1985.

    Google Scholar 

  11. 11.

    N. J. Kalton and F. A. Sukochev, “Symmetric norms and spaces of operators,” J. Reine Angew. Math. 621, 81 (2008).

    MathSciNet  MATH  Google Scholar 

  12. 12.

    I. Kaplansky, Any orthocomplemented complete modular lattice is continuous geometry, Ann. Math. 61, 524 (1955).

    Article  MathSciNet  MATH  Google Scholar 

  13. 13.

    M.A. Muratov and V.I. Chilin, Algebras of Measurable and Locally Measurable Operators. Kyiv, Pratsi In-ty matematiki NAN Ukraini. 69, 2007 [in Russian].

  14. 14.

    E. Nelson, “Notes on non-commutative integration,” J.Funct.Anal. 15, 103 (1974).

    Article  MATH  Google Scholar 

  15. 15.

    D. Olesen, “Derivations of AW*-algebras are inner”, Pacific J. Math. 53, 555 (1974).

    Article  MathSciNet  MATH  Google Scholar 

  16. 16.

    J. R. Ringrose, “Automatic continuity of derivations of operator algebras,” J.LondonMath. Soc. 5, 432 (1972).

    Article  MathSciNet  MATH  Google Scholar 

  17. 17.

    W. Rudin, Functional Analysis, McGraw-Hill Book Company, 1973.

    MATH  Google Scholar 

  18. 18.

    S. Sakai, C*–Algebras and W*–Algebras, Springer-Verlag, New York, 1971.

    Book  Google Scholar 

  19. 19.

    S. Sankaran, “The *-algebra of unbounded operators,” J. London Math. Soc. 34, 337 (1959).

    Article  MathSciNet  MATH  Google Scholar 

  20. 20.

    I. E. Segal, “A non-commutative extension of abstract integration”, Ann. Math. 57, 401 (1953).

    Article  MATH  Google Scholar 

  21. 21.

    M. Takesaki, Theory of Operator Algebras I, II, New York, Springer-Verlag, 1979.

    Book  Google Scholar 

  22. 22.

    F. J. Yeadon, “Convergence of measurable operators,” Proc. Camb. Phil. Soc. 74, 257 (1973).

    Article  MathSciNet  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to A. F. Ber.

Additional information

Original Russian Text © A.F. Ber, V.I. Chilin, and G.B. Levitina, 2014, published in Matematicheskie Trudy, 2014, Vol. 17, No. 1, pp. 3–18.

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ber, A.F., Chilin, V.I. & Levitina, G.B. Derivations with values in quasi-normed bimodules of locally measurable operators. Sib. Adv. Math. 25, 169–178 (2015). https://doi.org/10.3103/S1055134415030025

Download citation

Keywords

  • derivation
  • von Neumann algebra
  • quasi-normed bimodule
  • locally measurable operators